I really need help please

Hello everyone. Really need some help

For a long time now at least since being dx i have suffered terrible pitting edema in lower legs. Tightness etc. The last few weeks also i have noticed which i can only describe as purpura. I have them over my feet occassionally but also my shins where a few of the spots are sore and one is a deep purple colour. They hurt a little generally and if pressed then they hurt. My pitting edema is ridiculous and I'm now on a different water tablet but no real benefit.

I am underactive and am on 125mcg levo. Apparently since my last blood rest i am now normal. T4 is 3.9 and tsh is 19.. Is this good?..

I am so so worried about myself

Hope someone can help xx

5 Replies
oldestnewest

Do you have a print out of those results to check that they are correct and the range? They look odd and as each lab has its own range we need to know it before offering specific advice.

Reply

Have you had vitamin D, folate, B12 and ferritin levels tested? If so put results up here. If you haven't ask GP to test. (You can say NHS thyroid support group recommended if GP asks why

Very common that these are too low stopping us use the thyroid hormones, also low ferritin linked to hair loss

Also have you had thyroid antibodies tested? This is to determine if the cause of being hypo is due to autoimmune thyroid disease, also called Hashimoto's. It's the most common reason in UK

If antibodies are high, above range then you have Hashimoto's

As you are already on relatively high dose thyroxine and still masses of symptoms and high TSH that suggests you might have absorption issues. Very common with Hashimoto's as it affects gut function & lining. This is often linked to hidden food intolerances- usually gluten, sometimes dairy.

So you need to know if you have had antibodies tested, if not ask GP to do so.

When very hypo it's also common to have low stomach acid, this again reduces nutrient absorption and also can reduce effectiveness of thyroxine

How to test your stomach acid level

scdlifestyle.com/2012/03/3-...

Reply

Thank you thank you thank you.. So much for alll your insight

All my vits were okay except vit D low and folate. ?

And apparently they tested me for autoimmune conditions and i haven't had any letter saying anything needs doing and thia was from the endo at the hospital. He was so concerned that my yhs was still wrong so he wanted me up to 125mcg of levo. I see him again in august.

And i am always gatigued.

Don't sleep at night. Have abou 4 hrs

Loss of hair. Hair very thin.

Dry cracked skin especially on feet

Hoarse throat.

Constantly eating.

The list goes on and of course the edema and swelling and purtura now.. 😬

X x x

Reply

No, 'ok' doesn't cut it. you need to know the numbers and the ranges. OK is an opinion, and doctors' opinions are often wrong on these things.

I agree with cwill, if your TSH is really 19, then your doctor wants shooting! I think it's more likely that your TSH is 3.9 and your FT4 is 19. In which case, you are under-medicated, because your TSH is too high, even at 3.9.

Reply

He's saying my thyroid results came back normal. And I'm sorry. Yes i do think i got them round the wrong way..oops!!

But even so, you atill think I'm undermedicated.. I'm seeing the endo in august.. So, i will see

I am so worried about myself..

😕😬

Reply

You may also like...